MathSciNet Relay Station
MathSciNet bibliographic data
MR2954013 49M05
Shevchenko, G. V. A numerical method for solving an optimal control problem with fixed endpoints of the trajectories and with a convex functional. (Russian) Sib. Zh. Ind. Mat. 14 (2011), no. 4, 125–135.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 12:58:02 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=70e58a40b0ff2fe6bb5ea872aff55ce6; path=/; expires=Fri, 11-Jul-2031 12:58:02 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=86 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57e Wmo"7|WB pJBK7}̮a}絑mhUe! =Heמ-Q ƗN-ZͶsX> U?ah41#ZC?/RJ\R';;f {\~ٖ `u3_ڄ/_m?sWn]T#&-ejP0&r"&Ąh޸Cjh*8v"%̄P< t vak- 0:?61\ S-ѷ Aj$Ҷ48@*w+J15f ꍛ8o~@uO[LV$A!ԘҗtTT/sG,!YL*,5hMX>QS1C+n ,^)TRx|x31V `6^.rĕ1äm({O4aV FgHLS-:ߏzc? |>M?{4 t4[Ow\Lf`kEMKMʡ~=]a\2jj2êc3=Qu blU&8Xyvy 0LVrU6"#܀  #R* %( 676#S͠s"+`0~dg1(EHeth"35x3$og1̨2P#M3813˸AbZΑ.P49PVS+[NN5Cd'VQKSt*azs9Z; wskisۇ*e̩ɉ7 Vt pٻ6ZS42!WJ! ! l`G^L^PܸF9R7[ fNUFl8KGVbUę]/P]9S5rX (h?$|y2䤚csh 2c+@-" Yzjc&#Z+8հ